# SDR CALA2018022100720

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 20,994 hours, 2,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Part serial: 53445233
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 785 hours, 84 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING THE EMERGENCY LIGHT INBOUND AHM ITEM, FOUND THE L2 DOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BOTH CONTROL UNIT BATTERIES IAW MM 33-51-07-02B-720A-A, OPS NORMAL.
